Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 89, NWS Green Bay, WI

December 20, 2018

NWS Green Bay, WI issued this small craft advisory at Dec 20, 2018, 9:33 AM CST. It took effect at Dec 20, 2018, 9:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2018, 9:33 AM CST (15:33 UTC)
In effect from
Dec 20, 2018, 9:00 PM CST
Expired
Dec 22, 2018, 12:00 AM CST
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

019 
WHUS73 KGRB 201533
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
933 AM CST Thu Dec 20 2018

LMZ521-522-541>543-202345-
/O.NEW.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
933 AM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST FRIDAY NIGHT...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to
midnight CST Friday night. 

* WINDS...North 15 to 25 knots increasing to 20 to 30 knots with a
  few higher gusts by Friday morning.

* WAVES...Increasing to 4 to 6 feet on the bay and 4 to 7 feet on
  the lake, except for areas with ice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
8 follow-up statements
720 
WHUS73 KGRB 201748
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1148 AM CST Thu Dec 20 2018

LMZ521-522-541>543-210200-
/O.NEW.KGRB.MF.Y.0020.181220T1748Z-181220T2200Z/
/O.CON.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1148 AM CST Thu Dec 20 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST FRIDAY NIGHT...

The National Weather Service in Green Bay has issued a Dense Fog
Advisory, which is in effect until 4 PM CST this afternoon. 

* WINDS...North 15 to 25 knots increasing to 20 to 30 knots with
a   few higher gusts by Friday morning.

* WAVES...Increasing to 4 to 6 feet on the bay and 4 to 7 feet 
  on the lake, except for areas with ice. 

* VISIBILITY...1 statute mile or less at times. Slow improvement
  this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. 

&&

$$
737 
WHUS73 KGRB 202206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
406 PM CST Thu Dec 20 2018

LMZ521-522-541>543-210615-
/O.EXP.KGRB.MF.Y.0020.000000T0000Z-181220T2200Z/
/O.CON.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
406 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST FRIDAY NIGHT...
...DENSE FOG ADVISORY HAS EXPIRED...

* WINDS...North increasing to 15 to 25 knots late this evening.
  Gusts to around 30 knots overnight into Friday.

* WAVES...Increasing to 3 to 5 feet on the bay and 3 to 6 feet on
  the lake tonight, except for areas with ice. 

* VISIBILITY...Locally dense fog will linger into the early
  evening hour, with improving visibility expected later tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
881 
WHUS73 KGRB 210320
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
920 PM CST Thu Dec 20 2018

LMZ521-522-541>543-211130-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
920 PM CST Thu Dec 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT...

* WINDS...North to northwest 15 to 25 knots. Gusts to around 30 
  knots overnight into Friday. 

* WAVES...Increasing to 3 to 5 feet, except for areas with ice. 
  Highest waves near Death's Door and toward the open waters of 
  Lake Michigan.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
532 
WHUS73 KGRB 211001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
401 AM CST Fri Dec 21 2018

LMZ521-522-541>543-211815-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
401 AM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North to northwest up to 30 knots diminishing to 15 to
  25 knots this afternoon. A few gale force gusts to 35 knots are
  possible this morning.

* WAVES...Increasing to 3 to 6 feet, except for areas with ice. 
  Highest waves near Death's Door and toward the open waters of 
  Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
249 
WHUS73 KGRB 211557
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
957 AM CST Fri Dec 21 2018

LMZ521-541-220000-
/O.UPG.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
/O.NEW.KGRB.GL.W.0016.181221T1557Z-181221T2100Z/
/O.NEW.KGRB.SC.Y.0090.181221T2100Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
957 AM CST Fri Dec 21 2018

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect until 3 PM CST this afternoon. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 3 PM this afternoon to midnight CST
tonight. The Small Craft Advisory is no longer in effect. 

* WINDS...North at 30 knots with gale force gusts to around 40
  knots. Winds will decrease to 15 to 25 knots this evening. 

* WAVES...4 to 7 feet, except for areas with ice. Highest waves 
  near Death's Door and toward the open waters of Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ522-542-543-220000-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
957 AM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North at 20 to 30 knots diminishing to 15 to 25 knots 
  this evening. A few gale force gusts to 35 knots are possible 
  this afternoon. 

* WAVES...4 to 7 feet, except for areas with ice. Highest waves
  toward the open waters of Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
817 
WHUS73 KGRB 212110
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
310 PM CST Fri Dec 21 2018

LMZ521-541-220515-
/O.EXP.KGRB.GL.W.0016.000000T0000Z-181221T2100Z/
/O.CON.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
310 PM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

* WINDS...North at 30 knots with gale force gusts to around 40 
  knots. Winds will decrease to 15 to 25 knots this evening. 

* WAVES...4 to 7 feet, except for areas with ice. Highest waves
  near Death's Door and toward the open waters of Lake Michigan.
  Waves subsiding after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ522-542-543-220515-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
310 PM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North at 20 to 30 knots diminishing to 15 to 25 knots 
  this evening. A few gale force gusts to 35 knots are possible 
  this afternoon. 

* WAVES...3 to 5 feet, except for areas with ice. Highest waves
  toward the open waters of Lake Michigan. Waves subsiding after
  midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
187 
WHUS73 KGRB 220310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
910 PM CST Fri Dec 21 2018

LMZ521-541-220600-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
910 PM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...North at 15 to 25 knots decreasing to 10 to 15 knots. 

* WAVES...3 to 5 feet, except for areas with ice. Highest waves 
  near Death's Door and toward the open waters of Lake Michigan. 
  Waves subsiding after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ522-542-543-220600-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
910 PM CST Fri Dec 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...15 to 25 knots decreasing to 10 to 15 knots.

* WAVES...3 to 5 feet, except for areas with ice. Highest waves 
  toward the open waters of Lake Michigan. Waves subsiding after 
  midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
016 
WHUS73 KGRB 220604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1204 AM CST Sat Dec 22 2018

LMZ521-541-220715-
/O.EXP.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1204 AM CST Sat Dec 22 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds will diminish and waves will subside below 3 feet throughout
the rest of the night.

$$

LMZ522-542-543-220715-
/O.EXP.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1204 AM CST Sat Dec 22 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds will diminish and waves will subside below 3 feet throughout
the rest of the night.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 5:32 AM CST, 4 hours 1 minute earlier.

Area forecast discussion, Dec 20, 5:32 AM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
532 AM CST Thu Dec 20 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 311 AM CST Thu Dec 20 2018

Main concern in the short-term portion of the forecast continues to
be the pesky light rain showers/drizzle today, along with
precipitation types later this afternoon into this evening over the
north-central portions of WI.

Satellite imagery and surface observations show widespread low to
mid clouds across much of the Western Great Lakes region this
morning. WV imagery shows a shortwave over northern Illinois,
lifting to the north. Radar continues to show widespread
precipitation across much of the Western Great Lakes region;
however, the main areas where precipitation is actually being
observed is over northern IL/southern WI, eastern IA and over far
eastern MN into northwestern WI. This has generally been in the form
of drizzle/light rain; however, some snow is being reported over
northern portions of MN. Additionally, some patchy fog has been
observed across much of the area. Temperatures are mainly in the
mid 30s across the area with some upper 30s over
eastern/northeastern WI.

Today into Tonight: The two notable features that will be the main
focus of any concentrated precipitation are the aforementioned
shortwave lifting north into the area this morning as well as the
precipitation along an approaching cold front from the west.
Initially, the moisture is expected to be fairly shallow, leading to
continued chances of drizzle; however, some deeper moisture
associated with both the shortwave and cold front will allow the
precipitation to become a bit heavier throughout the day. Still not
expecting anything too heavy, mainly just some nuisance light rain
showers throughout the day. Most locations will see less than 0.05
inches of QPF through tonight. As colder air and the deeper moisture
along the cold front filters into the area, the rain may mix with
and then transition over to snow later this afternoon over north-
central Wisconsin. Temperatures hovering around the mid 30s should
keep the impacts to a minimal level this afternoon; however, a few
slick spots may develop on untreated/elevated roadway over north-
central WI. As 850mb temperatures continue to fall through the
evening hours and winds shift to the north, lake effect snow will
likely develop across north-central WI and then linger through much
of the night. Again, snow totals are expected to remain light and
generally confined to Vilas County, where up to an inch of snow may
fall.

Friday: Upper-level troughing and drier air will shift eastward into
the Western Great Lakes region through the day, allowing most of the
precipitation to end. The exception will be across Vilas County
where some very light lake effect snow may linger through the
morning. Again, not expecting much in the way of accumulation and
most of the snow will likely fall in the form of light flurries.
Otherwise, the rest of the area will see much quieter conditions.
Temperatures will cool to the mid and upper 20s central and north-
central to the low to mid 30s over east-central and northeast WI.
There may even be a few peeks of sunshine during the afternoon.

.LONG TERM...Friday Night Through Wednesday
Issued at 311 AM CST Thu Dec 20 2018

The mean flow to be quasi-zonal and progressive into early next
week with a pair of very weak systems traversing the CONUS. This
pattern gradually changes to a deep western CONUS upper trough
with weak downstream upper ridging over the east-central CONUS.
Models are still debating on how much digging this trough will
take before lifting northeast into the central CONUS by the end of
the period. Precipitation amounts will be below normal through at
least Tuesday and then we will have to see how the mid-week system
plays out (track, strength, etc.). Temperatures to remain at or
above normal well into next week.

Surface ridge and weak upper ridge slide into the western Great
Lakes region Friday night providing for partly cloudy skies,
diminishing winds and temperatures at least closer to normal for
late December. Look for min temperatures to range from 10 to 15
degrees north, to the lower 20s near Lake MI. The approach of a
surface trough and mid-level shortwave on Saturday will bring some
clouds back into WI, however precipitation chances appear minimal
as both lift and forcing are very weak. Do not see any reason to
add a pop at this time, so have kept dry conditions intact. Max
temperatures Saturday to be in the middle to upper 20s north-
central WI, lower 30s south and east.

While the surface trough and shortwave depart Saturday night, a
trailing shortwave trough is forecast to push into WI during the
overnight hours. Stronger forcing with this little system to still
be to our northwest, thus do not anticipate any measurable
precipitation through the night. Min temperatures will not be as
cold as Friday night (thicker clouds), with readings from 15 to 20
degrees north, 20 to 25 degrees south. This shortwave trough does
swing into northern sections of the Great Lakes on Sunday and
could bring a few snow showers to northern WI. Otherwise, central/
east-central WI are expected to be dry under mostly cloudy skies.
Max temperatures to range from the middle to upper 20s north-
central, lower 30s eastern WI.

A few snow showers may linger over northern WI into Sunday evening
before ending as the trough pulls farther away. Winds over WI to
be west-northwest, thus do not expect any lake effect snows from
Lake Superior, even as colder air arrives through the night. A
surface ridge axis is forecast to stretch from near Lake Winnipeg
southeast through WI to the TN Valley on Monday. Under generally
partly cloudy skies, look for max temperatures to be in the lower
to middle 20s north-central, to the upper 20s to around 30 degrees
eastern WI.

Models begin to diverge with the handling/strength of another
shortwave trough moving across the central WI. The GFS and CMC are
weaker with this feature, but also send a warm front into southern
WI Monday night. Both models generate overrunning light snow into
central/east-central WI with a minor accumulation possible (1" or
less). However, the ECMWF has a stronger trough that stays to our
south with no apparent warm front in sight. Thus, the ECMWF keeps
any snow to our south. Since neither solution has changed in the
past 24 hours, may just keep a slight chance south and keep
northern WI dry. This same scenario then continues into Tuesday,
therefore another minimal chance for light snow. Max temperatures
Tuesday to range from the middle to upper 20s north-central, to
the lower 30s eastern WI.

Attention then turns to a more impressive system that is progged
to move from the southern Rockies to the Upper MS Valley/western
Great Lakes during the Wednesday/Thursday time frame. The GFS
continues to not dig this system through the southern Rockies
compared to the CMC/ECMWF, thus the GFS is bringing precipitation
into WI on Wednesday versus late Wednesday night/Thursday on the
other models. Expect to see the models to eventually come closer
to a mutual decision with precipitation overspreading northeast WI
later Wednesday night into Thursday. Precipitation type may become
a problem on Thursday, but we have plenty of time to see how this
system evolves.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 532 AM CST Thu Dec 20 2018

Ceilings and visibility will be reduced across each of
the TAF sites today as a cold front and upper-level disturbance
slides through the area. These lower ceilings and visibilities
have already been noted at many of the TAF sites as well as at
upstream observations. Otherwise, steadily improving conditions
can be expected later today and especially tonight. Light rain or
drizzle can be expected at each TAF site through much of the day
before slowly tapering off this evening. RHI/AUW/CWA may see a mix
of rain and snow this afternoon and evening as colder air filters
into the area. Conditions will improve at all TAF sites Friday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Kallas
AVIATION.......Cooley
Hazardous weather outlook, Dec 20, 2:54 AM CST, 6 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
254 AM CST Thu Dec 20 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 AM CST Thu Dec 20 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a chance of light lake effect snow showers or freezing
drizzle across far north-central late this afternoon into tonight.
This could produce patchy slick spots on any untreated roads.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-210900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 AM CST Thu Dec 20 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

North winds may gust to near gale force late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

North winds may gust to near gale force on Friday.

Cooley/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 11:48 AM CSTMarine Dense Fog AdvisoryGRB4 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.